# SDR RAIA00606023

- Difficulty date: June 13, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 18,785 hours, 16,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5547 - STL - UPPER EMERGENCY LIGHTS AT 12BC INTERMITTENT.  MAINTENANCE RESECURED CONNECTION TO THE LIGHT.
